| Model Number |
104523 |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Migration (4003)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
03/27/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation of this event is in progress.Once the investigation is complete, a supplemental report will be submitted.
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system reported inadequate pain relief attributed to lead migration.A revision procedure was performed and therapy was restored.
Additional Manufacturer Narrative
The anchor was not returned to saluda.A root cause of the lead migration could not be definitively determined.The evoke scs system surgical guide details potential risks associated with surgery and spinal cord stimulation including lead migration or suboptimal placement, which may result in undesirable stimulation changes and the patient may require surgery (including revision, explant, and replacement) as a result.¿.